# SDR UF6A950214

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 75MA1571
- Condition: Failed
- Location: Avionics Compt
- Part time: 4,714 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - FLT 5015 - FORWARD AVIONICS COOLING FAN FAILED IN FLIGHT.  MAINTENANCE REPLACED AVIONICS COOLING FAN.  OPS CHECK GOOD.  (Z)
